Print Page | Close Window

side effects of hf39 & viviscal

Printed From: HairBoutique.com
Category: The HairTalk® Archives
Forum Name: Hair Vitamins & Growth Formulas
Forum Description: Questions & Answers about Hair Vitamins
URL: https://talk.hairboutique.com/forum_posts.asp?TID=27780
Printed Date: November 26 2020 at 12:57pm


Topic: side effects of hf39 & viviscal
Posted By: Teenysquirrel
Subject: side effects of hf39 & viviscal
Date Posted: October 10 2003 at 9:48pm

this is really embarrassing to say but i never had constipation until i started taking h37 and vivscal.
has anyone? any side effects?



Replies:
Posted By: Hair Me Out
Date Posted: October 11 2003 at 10:47pm
I just started taking viviscal and I didnt really have any side effects but I have been getting stabbing pains in my chest. I dont know if its from them or something else. Has anyone experienced anything like that?

-------------


Posted By: Unregistered Guest
Date Posted: October 20 2003 at 1:15pm
Ive been using viviscal for about 3 months now and I've seen no improvement what so ever. In fact my hair seems to be shedding even faster and I'm pretty worried. I dont think viviscal is all that its hyped up to be.... Best save your money and look to other alternatives...


Posted By: dancingflame
Date Posted: October 22 2003 at 2:21am
You Guys should just stick to Herbals and healthy eathing. I've been drinking Organic Nettles Tea and Organic Horsetail tea for the past 6 months and my hair looks more fuller then ever and very healthy. I took viviscal for about 7 months...i think it worked but i'm seeing better results with the herbal infusions, tea. You can also use the teas as hair rinses... works very well. I also take flaxseed oil which improves the texture of your hair.

Also get lots of rest and eat lots of leafy veggies, whole grains, fresh nuts and seeds
one more thing.....Viviscal is way to expensive.....Peace

-------------
listen to your highest thoughts :)



Print Page | Close Window